Wu, Ligang

< Back to all Authors
Group by: Item type | Date
Number of items: 24.

2007

Wu, Ligang, Shi, Peng and Wang, Changhong (2007) A new approach to robust H-infinity filtering for uncertain systems with both discrete and distributed delays. Circuits Systems Signal Processing, 26 (2). pp. 229-248. ISSN 0278-081X

March 2009

Wu, Ligang, Shi, Peng, Gao, Huijun and Wang, Junling (2009) H-infinity model reduction for linear parameter-varying systems with distributed delay. International Journal of Control, 82 (3). pp. 408-422. ISSN 0020-7179

2010

Wu, Ligang, Shi, Peng and Su, Xiaojie (2010) Hankel-norm model approximation for LPV systems with parameter-varying time delays. International Journal of Systems Science, 41 (10). pp. 1173-1185. ISSN 0020-7721

Wu, Ligang, Shi, Peng and Gao, Huijun (2010) State estimation and Sliding-Mode Control of Markovian Jump Singular Systems. IEEE Transactions on Automatic Control, 55 (5). pp. 1213-1219. ISSN 0018-9286

2011

Wu, Ligang, Su, Xiaojie, Shi, Peng and Qiu, Jianbin (2011) Model approximation for discrete-time state-delay systems in the T-S fuzzy framework. IEEE Transactions on Fuzzy Systems, 19 (2). pp. 366-378. ISSN 1063-6706

Wu, Ligang, Su, Xiaojie and Shi, Peng (2011) Mixed H2/H∞ approach to fault detection of discrete linear repetitive processes. Journal of the Franklin Institute, 348 (2). pp. 393-414. ISSN 0016-0032

February 2011

Shi, Peng, Wu, Ligang, Su, Xiaojie and Qiu, Jianbin (2011) A new approach to stability analysis and stabilization of discrete-time T-S fuzzy time-varying delay systems. IEEE Transactions on Systems, Man and Cybernetics Part B, 41 (1). pp. 273-286. ISSN 1083-4419

2012

Su, Xiaojie, Shi, Peng, Wu, Ligang and Song, Yongduan (2012) A novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delay. IEEE Transactions on Fuzzy Systems, 20 (6). pp. 1114-1129. ISSN 1063-6706

Su, Xiaojie, Wu, Ligang, Shi, Peng and Song, Yongduan (2012) H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 42 (6). pp. 1574-1585. ISSN 1083-4419

Wu, Ligang, Su, Xiaojie and Shi, Peng (2012) Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems. Automatica, 48 (8). pp. 1929-1933. ISSN 0005-1098

Su, Xiaojie, Shi, Peng, Wu, Ligang, Karimi, Hamid Reza and Yang, Rongni (2012) Full and reduced-order filter design for discrete-time Takagi-Sugeno fuzzy systems with time-varying delay. In: Proceedings of the 51st IEEE Conference on Decision and Control. IEEE, pp. 6193-6198.

Su, Xiaojie, Shi, Peng, Wu, Ligang, Karimi, Hamid Reza and Yang, Rongni (2012) Induced l2 control of discrete-time Takagi-Sugeno fuzzy systems with time-varying delays via dynamic output feedback. In: Proceedings of the 51st IEEE Conference on Decision and Control. IEEE, pp. 6199-6204.

December 2012

Han, Chunsong, Wu, Ligang, Shi, Peng and Zeng, Qingshuang (2012) On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay. Journal of the Franklin Institute, 349 (10). pp. 3170-3184. ISSN 0016-0032

8 October 2014

Su, Xiaojie ORCID: 0000-0003-1802-0264, Wu, Ligang ORCID: 0000-0001-8198-5267, Shi, Peng ORCID: 0000-0001-8218-586X and Chen, CL Philip ORCID: 0000-0001-5451-7230 (2014) Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Fuzzy Systems, 23 (5). 1458 - 1473. ISSN 1063-6706

December 2014

Ahn, Choon Ki ORCID: 0000-0003-0993-9658, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, Ligang ORCID: 0000-0001-8198-5267 (2014) Receding Horizon Stabilization and Disturbance Attenuation for Neural Networks With Time-Varying Delay. IEEE Transactions on Cybernetics, 45 (12). 2680 - 2692. ISSN 2168-2267

10 March 2016

Ahn, Choon Ki ORCID: 0000-0003-0993-9658, Shi, Peng ORCID: 0000-0003-2668-7616 and Wu, Ligang ORCID: 0000-0001-8198-5267 (2016) l∞-gain performance analysis for two-dimensional Roesser systems with persistent bounded disturbance and saturation nonlinearity. Information Sciences, 333. 126 - 139. ISSN 0020-0255

1 July 2016

Ahn, Choon Ki ORCID: 0000-0003-0993-9658, Wu, Ligang ORCID: 0000-0001-8198-5267 and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Stochastic stability analysis for 2-D Roesser systems with multiplicative noise. Automatica, 69. 356 - 363. ISSN 0005-1098

1 January 2017

Li, F, Shi, Peng and Wu, Ligang (2017) Constrained regulation of singular semi-Markovian jump systems. In: Control and Filtering for Semi-Markovian Jump Systems. Studies in Systems, Decision and Control, 81 . Springer International Publishing, Cham, Switzerland, pp. 47-64.

Li, Fanbiao, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, Ligang (2017) Control and Filtering for Semi-Markovian Jump Systems Introduction. In: Control and Filtering for Semi-Markovian Jump Systems. Studies in Systems Decision and Control, 81 . Springer, Cham, Switzerland, pp. 1-27.

22 February 2017

Gao, Yabin, Wu, Ligang ORCID: 0000-0001-8198-5267, Shi, Peng ORCID: 0000-0001-8218-586X and Li, Hongyi (2017) Sliding mode fault-tolerant control of uncertain system: A delta operator approach. International Journal of Robust and Nonlinear Control, 27 (18). 4173 - 4187. ISSN 1049-8923

1 June 2017

Choi, Hyun Duck, Ahn, Choon Ki ORCID: 0000-0003-0993-9658, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, Ligang ORCID: 0000-0001-8198-5267 and Lim, Myo Taeg (2017) Dynamic output-feedback dissipative control for t-s fuzzy systems with time-varying input delay and output constraints. IEEE Transactions on Fuzzy Systems, 25 (3). 511 - 526. ISSN 1063-6706

April 2019

Hu, Zhongrui ORCID: 0000-0001-6631-7826, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, Ligang ORCID: 0000-0001-8198-5267 and Ahn, Choon Ki ORCID: 0000-0003-0993-9658 (2019) Event-based Distributed Filtering Approach to Nonlinear Stochastic Systems over Sensor Networks. International Journal of Control, Automation and Systems, 17 (4). pp. 896-906. ISSN 1598-6446

September 2020

Lu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, Ligang and Zhang, H (2020) Event-triggered interval Type-2 T-S fuzzy control for nonlinear networked systems. Journal of the Franklin Institute, 357 (14). pp. 9834-9852. ISSN 0016-0032

26 April 2021

Hu, Zhongrui ORCID: 0000-0001-6631-7826, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, Ligang ORCID: 0000-0001-8198-5267 (2021) Preserving state and control privacies in networked systems with tokenized polytopic transforms. IEEE Transactions on Circuits and Systems II: Express Briefs, 69 (1). pp. 104-108. ISSN 1549-7747